# SDR SWAA2016042051116

- Difficulty date: April 6, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 62,789 hours, 37,026 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Skate Angle
- Part number: 148A83103
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER PANEL 324AL SKATE ANGLE CHAFED.  REPAIRED ANGLE IAW EA.
